# SDR UIE2008F00026

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fastener
- Condition: Loose
- Location: Nr1 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON AFT BULKHEAD CHORD FOUND SEVERAL ATTACH FASTENERS, LOOSE.  REPLACED FASTENERS IAW MFG MESSAGE NR 1-875740529-4.  (K)
